Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 22, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 13, 2020, 3:07 PM CST. It took effect at Nov 14, 2020, 12:00 PM CST. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2020, 3:07 PM CST (21:07 UTC)
- In effect from
- Nov 14, 2020, 12:00 PM CST
- Expired
- Nov 16, 2020, 3:00 AM CST
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
436 WHUS73 KGRB 132107 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 307 PM CST Fri Nov 13 2020 LMZ521-522-541>543-140515- /O.UPG.KGRB.GL.A.0012.201114T1800Z-201116T0900Z/ /O.NEW.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 307 PM CST Fri Nov 13 2020 ...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 3 AM CST MONDAY... * WHAT...South winds to 30 kts with gale force gusts around 35 knots Saturday afternoon and Saturday night, shifting west with gale force gusts to 40 kts Sunday and Sunday night. Waves as high as 4 to 6 feet on the bay, and 8 to 12 feet on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From noon Saturday to 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
11 follow-up statements
580 WHUS73 KGRB 140244 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 844 PM CST Fri Nov 13 2020 LMZ521-522-541>543-141045- /O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 844 PM CST Fri Nov 13 2020 ...GALE WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 3 AM CST MONDAY... * WHAT...South winds to 30 kts with gale force gusts around 35 knots Saturday afternoon and Saturday night, shifting west with gale force gusts to 40 kts Sunday and Sunday night. Waves as high as 4 to 6 feet on the bay, and 8 to 12 feet on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From noon Saturday to 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
006 WHUS73 KGRB 140349 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 949 PM CST Fri Nov 13 2020 LMZ521-522-541>543-141200- /O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 949 PM CST Fri Nov 13 2020 ...GALE WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 3 AM CST MONDAY... * WHAT...South winds to 30 kts with gale force gusts around 35 knots Saturday afternoon and Saturday night, shifting west with gale force gusts to 40 kts Sunday and Sunday night. Waves as high as 4 to 6 feet on the bay, and 8 to 12 feet on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From noon Saturday to 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
125 WHUS73 KGRB 141031 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 431 AM CST Sat Nov 14 2020 LMZ521-522-541>543-141845- /O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 431 AM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST MONDAY... * WHAT...South winds will back southeast today, shift southwest late tonight, then veer west on Sunday. Occasional gale force gusts around 35 knots are expected this afternoon and tonight. Gale force gusts to 45 knots are expected Sunday into early Monday. Waves will reach 5 to 8 feet on the bay, and 8 to 12 feet on the lake. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...From noon today to 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ JS
894 WHUS73 KGRB 141529 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 929 AM CST Sat Nov 14 2020 LMZ521-522-541>543-142200- /O.CON.KGRB.GL.W.0022.201114T1800Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 929 AM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...South winds will back southeast today, shift southwest late tonight, then veer west on Sunday. Occasional gale force gusts around 35 knots are expected this afternoon and tonight. Gale force gusts to 45 knots are expected Sunday into early Monday. A few storm force gusts to 50 knots are possible on Sunday. Waves will reach 5 to 8 feet on the bay, and 8 to 12 feet on the lake. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...From noon today to 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AK
314 WHUS73 KGRB 142131 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 331 PM CST Sat Nov 14 2020 LMZ521-522-541>543-150545- /O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 331 PM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...South winds will back southeast today, then shift southwest late tonight, then veer west on Sunday. Occasional gale force gusts around 35 knots are expected thru tonight. Gale force gusts to 45 knots are expected Sunday into early Monday. A few storm force gusts to 50 knots are possible on Sunday. Waves will reach 5 to 8 feet on the bay, and 8 to 12 feet on the lake. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Thru 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
758 WHUS73 KGRB 150239 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 839 PM CST Sat Nov 14 2020 LMZ521-522-541>543-151045- /O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 839 PM CST Sat Nov 14 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...South winds will back southeast this evening, then shift southwest late tonight, then veer west on Sunday. Occasional gale force gusts around 35 knots are expected thru tonight. Gale force gusts to 45 knots are expected Sunday into early Monday. A few storm force gusts to 50 knots are possible on Sunday. Waves will reach 5 to 8 feet on the bay, and 8 to 12 feet on the lake. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Thru 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
263 WHUS73 KGRB 151036 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 436 AM CST Sun Nov 15 2020 LMZ521-522-541>543-151845- /O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 436 AM CST Sun Nov 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...South winds to 30 kts shifting west with gale force gusts to around 45 kts. Waves building to 5 to 8 ft on the bay, and waves slowly diminishing from 7 to 11 ft on the lake. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Until 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ JS
811 WHUS73 KGRB 151536 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 936 AM CST Sun Nov 15 2020 LMZ521-522-541>543-152215- /O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 936 AM CST Sun Nov 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...West gales 35 to 40 kts with gusts to around 45 kts, gradually decreasing to 15 to 25 kts by late tonight. Waves 5 to 8 ft, slowly diminishing to 3 to 6 ft by late tonight. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Until 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AK
379 WHUS73 KGRB 152142 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 342 PM CST Sun Nov 15 2020 LMZ521-522-541>543-160545- /O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 342 PM CST Sun Nov 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...West gales 35 to 40 kts with gusts to around 45 kts, gradually decreasing to 15 to 25 kts with gusts to 35 knots late this evening. Gusts diminish to 30 knots after midnight. Waves 4 to 7 ft, slowly diminishing to 3 to 6 ft by late tonight. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Until 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
563 WHUS73 KGRB 160322 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 922 PM CST Sun Nov 15 2020 LMZ521-522-541>543-160900- /O.CON.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 922 PM CST Sun Nov 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...West gales 30 to 35 kts with gusts to around 40 kts, gradually decreasing to 15 to 25 kts with gusts to 35 knots by midnight. Gusts diminish to 30 knots after midnight. Waves 4 to 7 ft, slowly diminishing to 3 to 5 ft by late tonight. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Until 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
393 WHUS73 KGRB 160842 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 242 AM CST Mon Nov 16 2020 LMZ521-522-541>543-161600- /O.EXP.KGRB.GL.W.0022.000000T0000Z-201116T0900Z/ /O.NEW.KGRB.SC.Y.0093.201116T0900Z-201116T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 242 AM CST Mon Nov 16 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Until 10 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 13, 12:10 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 13, 12:10 PM CST, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1210 PM CST Fri Nov 13 2020 Updated aviation portion for 18Z TAF issuance .SYNOPSIS... Issued at 323 AM CST Fri Nov 13 2020 Another strong November storm system will bring windy weather to the area this weekend. Precipitation with the storm will fall as mainly rain--with some snow across the west as the system departs. Quieter weather is anticipated for next week. The large scale pattern across North America will adjust to the development of a new longwave trough at 130-150W this weekend. In addition to the new trough, the evolving pattern will have a ridge over the Intermountain West and a trough over eastern North America. Amplitude of the new pattern will peak early in the upcoming work week, then the flow will trend toward zonal. The pattern favors AOA normal precipitation, with most of it falling with a strong cyclone that will cross the area this weekend. Temperatures will change from modestly below to modestly above normal every day or two in response to the passage of synoptic-scale systems. && .SHORT TERM...Today...Tonight...and Saturday Issued at 323 AM CST Fri Nov 13 2020 Colder air flowing into the area this morning may cause some of the lingering water of roads to freeze. Will continue to highlight that possibility with an SPS and in the HWO. Otherwise, clouds will probably be a little slower to depart the area than indicated by the guidance, but are still expected to clear the area allowing for plenty of sunshine by this afternoon. The incoming air mass is much colder than the one across the area yesterday, so anticipate highs only in the upper 20s to middle 30s. A ridge extending north from an anticyclone passing south of the region will extend north into the area early tonight. That may allow temps to fall off quickly as winds diminish after sunset, but the surface pressure gradient will tighten appreciably as the ridge shifts southeast during the night. So readings will become steady and may rise some after midnight. A small patch of stratus developed under somewhat similar conditions last night. That could happen again tonight, but would need to see a little better support in the guidance before adding it to the forecast. A large, strong upper trough will begin approaching the area Saturday. Precipitation generated by QG forcing with the upper trough and isentropic lift will probably begin to overspread the area from the southwest during the afternoon. Thermal profiles suggest it will be mainly rain, though a little wet snow could be mixed in across the north if the precipitation reaches that area. Once again this morning, leaned toward a blend of recent top performing guidance products for temperatures as that technique has worked well lately. .LONG TERM...Saturday Night Through Thursday Issued at 323 AM CST Fri Nov 13 2020 500mb trough will swing across the western Great Lakes Saturday night into Sunday, otherwise the 500mb pattern will be fairly zonal for the remainder of the forecast period. Temperatures will fluctuate from near or slightly below normal for the first days of the forecast period, then above normal temperatures are expected later in the work week. A potent storm system is expected to move across northeast Wisconsin Saturday night. This system will bring rain and possibly a few thunderstorms across northeast Wisconsin Saturday evening, then a chance of rain and snow north after midnight. Cyclonic flow will continue to bring a chance of snow across the north and a chance of rain or snow south Sunday morning. The bigger story will be winds. Greatest 6 hour pressure rises occur from 12z to 18z Sunday. Steep low level lapse rates along 850mb cold advection will help transport the winds aloft down to the surface. Bufkit soundings indicated mixing to about 3 thousand feet. The ECMWF has 35 knots at 925 mb and 45 knots at 850mb while the GFS bufkit soundings indicated 35 to 45 knots in the mixed layer. Have bumped up the wording for windy conditions along with the associated impacts. With wind gusts approaching 45 mph, there could some tree damage and sporadic power outages. The strong winds will continue into Sunday evening before gradually subsiding later in the evening and overnight. Otherwise, the current forecast is dry for Monday. The latest ECMWF indicated another cold front dropping southeast into the region that could bring some light rain or snow. Will pass on my concern to the day shift. Temperatures will be several degrees warmer than are expected to be severe degrees cooler on Tuesday behind the front. Dry conditions are expected for the remainder of the period with slightly warmer temperatures Wednesday, then above normal conditions for the end of the work week. && .AVIATION...for 18Z TAF Issuance Issued at 1210 PM CST Fri Nov 13 2020 Lingering MVFR ceilings continue to impact the TAF sites early this afternoon. Skies will continue to slowly clear from west to east as surface high pressure builds into the western Great Lakes. As the high drifts into the Ohio Valley tonight, look for mostly clear skies with only a few upper clouds drifting across the area. Look for clouds to quickly increase across the area late Saturday morning and early afternoon, with rain spreading across the area Saturday afternoon. Surface winds will shift from the west this afternoon to the south tonight. Winds aloft will increase through the night as a low level jet pushes into the area, with winds at 2000 feet reaching 40-45 kt. This will create LLWS, especially at KRHI, KAUW and KCWA after midnight into Saturday morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Eckberg AVIATION.......Bersch
Hazardous weather outlook, Nov 13, 12:12 PM CST, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1212 PM CST Fri Nov 13 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141815- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1212 PM CST Fri Nov 13 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms Saturday night. Severe thunderstorms are not expected. South winds will generate 7 to 11 foot waves on Lake Michigan Saturday afternoon and Saturday night, possibly causing some shoreline erosion. A mix of rain and snow is possible across north-central Wisconsin on Sunday as the next system moves across the region. This could produce slick roads across portions of the area. Wind gusts over 40 mph are also possible on Sunday, resulting in hazardous travel especially for high profile vehicles. The strong winds may also produce some damage to trees which may result in sporadic power outages. .SPOTTER INFORMATION STATEMENT... Spotter activations will not be needed today or tonight. LMZ521-522-541>543-141815- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1212 PM CST Fri Nov 13 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong low pressure system may bring southerly gale force gusts Saturday afternoon into Saturday night. As the low moves away, westerly gale force gusts are likely Sunday into Sunday night. There is a chance of thunderstorms Saturday night that may pose a hazard to mariners. Bersch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:36 AM CST | Gale Watch | GRB | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.